Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Tallahassee, FL

February 26, 2008Colquitt County, Mitchell County, Thomas County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 26, 2008, 10:41 AM EST for Colquitt County, Mitchell County, Thomas County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2008, 10:41 AM EST (15:41 UTC)
Expired
Feb 26, 2008, 11:15 AM EST
In force
34 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Colquitt County, GA, Mitchell County, GA, Thomas County, GA

What was reported inside it

TimeReportWhereRemark
Feb 26, 10:45 AM ESTTSTM WND DMG2 S Moultrie, GA4 PINE TREES KNOCKED DOWN ON HWY 319.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 8:39 AM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 261540
SVRTAE
GAC071-205-275-261615-
/O.NEW.KTAE.SV.W.0049.080226T1541Z-080226T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 AM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF MOULTRIE...
  EXTREME NORTHWESTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN MITCHELL COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 1115 AM EST

* AT 1034 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MEIGS...OR NEAR PELHAM...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOULTRIE BY 1055 AM EST...
  NORMAN PARK BY 1100 AM EST...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EST
TUESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3133 8364 3132 8353 3121 8352 3111 8357
      3103 8410 3115 8413
TIME...MOT...LOC 1541Z 253DEG 49KT 3111 8397

$$

25-CAMP
2 follow-up statements
000 
WWUS52 KTAE 261555
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1055 AM EST TUE FEB 26 2008

GAC205-275-261605-
/O.CAN.KTAE.SV.W.0049.000000T0000Z-080226T1615Z/
THOMAS GA-MITCHELL GA-
1055 AM EST TUE FEB 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MITCHELL AND
EXTREME NORTHWESTERN THOMAS COUNTIES IS CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EST
TUESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3132 8353 3123 8352 3123 8353 3121 8352
      3111 8357 3105 8399 3116 8399 3133 8364
TIME...MOT...LOC 1555Z 253DEG 49KT 3116 8376

$$

GAC071-261615-
/O.CON.KTAE.SV.W.0049.000000T0000Z-080226T1615Z/
COLQUITT GA-
1055 AM EST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EST
FOR COLQUITT COUNTY...

AT 1051 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RIVERSIDE...OR NEAR MOULTRIE...MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORMAN PARK BY 1100 AM EST...
  ELLENTON AND 7 MILES SOUTH OF CROSLAND BY 1105 AM EST...
  REED BINGHAM SP BY 1110 AM EST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EST
TUESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3132 8353 3123 8352 3123 8353 3121 8352
      3111 8357 3105 8399 3116 8399 3133 8364
TIME...MOT...LOC 1555Z 253DEG 49KT 3116 8376

$$
000 
WWUS52 KTAE 261612
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 AM EST TUE FEB 26 2008

GAC071-261622-
/O.EXP.KTAE.SV.W.0049.000000T0000Z-080226T1615Z/
COLQUITT GA-
1112 AM EST TUE FEB 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR COLQUITT COUNTY WILL EXPIRE AT
1115 AM EST/1015 AM CST/...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST TUESDAY EVENING
FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3132 8353 3123 8352 3123 8353 3121 8352
      3111 8357 3105 8399 3116 8399 3133 8364
TIME...MOT...LOC 1612Z 253DEG 49KT 3122 8350

$$

25-CAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 8:50 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 26, 8:50 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 AM EST TUE FEB 26 2008

...SEVERE WEATHER EXPECTED TODAY WITH WINDY CONDITIONS THROUGH
WEDNESDAY...
...FREEZING TEMPERATURES EXPECTED WEDNESDAY NIGHT...

.UPDATE...LATEST WATER VAPOR/RUC H5 COMPOSITE SHOWS A VIGOROUS SHORT
WAVE TROUGH MOVING INTO THE WRN OH/TN VALLEYS. A 40-50 KT WSW LOW
LEVEL JET COMBINED WITH FAVORABLE UPPER DIFFLUENCE AHEAD OF THE
TROUGH IS SETTING THE STAGE FOR SEVERE WEATHER ACROSS MUCH OF THE
REGION TODAY. A COLD FRONT EXTENDS FROM NRN AL TO ERN LA WITH A
PREFRONTAL TROUGH JUST AHEAD OF THE COLD FRONT FROM NWRN GA TO THE
WRN FL PANHANDLE. A SQUALL LINE IS ORIENTED ALONG THIS SURFACE
TROUGH AND IS MOVING INTO A REGION OF MOIST UNSTABLE AIR MASS (MID
60F DEW POINTS SURGING NWD INTO SERN AL/ERN FL PANHANDLE). THIS
SQUALL LINE IS MOVING FAIRLY RAPIDLY EWD (50-60 KTS)...AND WILL
AFFECT OUR WRN ZONES BETWEEN 14Z AND 16Z...AND AREAS TO THE EAST
INTO THE AFTERNOON. HAVE COORDINATED WITH THE SPC...AND A SVR TSTM
WATCH WILL BE IN EFFECT FOR OUR ENTIRE CWFA UNTIL 20Z.

&&

.MARINE...EXERCISE CAUTION CONDITIONS CONTINUE AT BUOY 42039 AND
WINDS WILL PICK UP TO ADVISORY CRITERION LATER THIS MORNING. SEAS
WILL FOLLOW SHORTLY THEREAFTER. WE COULD EASILY SEE SUSTAINED WINDS
AROUND 25 KNOTS...ESPECIALLY BEHIND THE FRONT LATER TODAY AND
TONIGHT. WINDS WILL NOT DROP BELOW ADVISORY CRITERIA UNTIL WEDNESDAY
EVENING.

&&

.AVIATION...IFR CIGS AND MVFR/IFR VIS ARE STILL AFFECTING MOST OF
THE TAF SITES THIS MORNING...BUT CONDITIONS ARE IMPROVING QUICKLY AT
DHN OUT AHEAD OF THE SQUALL LINE. THESE IMPROVEMENTS WILL BE
SHORT-LIVED...AS THE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
APPROACH THE AREA WITH FREQUENT LIGHTNING...WIND GUSTS OF 40 MPH OR
GREATER...TORRENTIAL DOWNPOURS...AND POSSIBLY SOME HAIL. THESE
STORMS WILL CONTINUE TO MARCH QUICKLY EASTWARD THROUGH THE MORNING
HOURS...AND EVENTUALLY IMPACT ALL OF THE TAF SITES FROM NW TO SE.

&&

.HYDROLOGY...MARIANNA CRESTED A FEW FEET ABOVE FLOOD STAGE...WITH
THE FLOOD WAVE TRAVELING DOWNSTREAM AND FLOODING ALTHA TODAY AND
LASTING INTO FRIDAY. BLOXHAM SHOULD BE CRESTING TODAY A FEW FEET
ABOVE FLOOD STAGE. HAVANA HAS CRESTED...BUT WILL CONTINUE TO
EXPERIENCE MODERATE FLOODING THROUGH THE END OF THE WEEK. AREAL
FLOODING CONTINUES IN SRN LEON COUNTY DUE TO MUNSON SLOUGH DRAINAGE.
TODAYS CONVECTION SHOULD PROGRESS EWD AT A DECENT CLIP...SO BASIN
AVERAGE QPF SHOULD REMAIN UNDER AN INCH. FOR MORE DETAILS ON THE
RIVERINE FLOODING...SEE THE NWS TALLAHASSEE WEB PAGE FOR THE LATEST
FLOOD WARNINGS AND RIVER FORECASTS PROVIDED THROUGH OUR LOCAL AHPS
SITE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  71  40  53  24  58 /  80  20  00  00  00
PANAMA CITY  70  41  53  35  60 /  90  10  00  00  00
DOTHAN       66  34  51  29  59 /  90  10  00  00  00
ALBANY       68  35  51  28  57 /  90  10  00  00  00
VALDOSTA     72  39  52  28  57 /  80  20  00  00  00
CROSS CITY   77  42  54  27  59 /  80  60  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.

     RED FLAG WARNING FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY FROM 8 AM TODAY TO 7 PM EST WED ALL LEGS.

&&

JAMSKI/GOULD
Hazardous weather outlook, Feb 26, 5:48 AM EST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 AM EST TUE FEB 26 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-271100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
548 AM EST TUE FEB 26 2008 /448 AM CST TUE FEB 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...THE AREA IS UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TODAY...

.DAY ONE...TODAY AND TONIGHT...
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE
ACROSS THE ENTIRE FORECAST AREA...WITH DAMAGING STRAIGHT LINE
WINDS AND HAIL THE MAIN THREAT. HOWEVER...STORMS EARLY IN THE DAY
WILL BE IN AN ENVIRONMENT OF SUFFICIENT LOW LEVEL SHEAR TO PRODUCE
A THREAT FOR ISOLATED TORNADOES...ESPECIALLY IN ANY DISCRETE CELLS
THAT DEVELOP AHEAD OF THE MAIN CONVECTIVE LINE. DEEP LAYER SHEAR
PROFILES WILL BECOME MORE UNIDIRECTIONAL WITH TIME...BUT SPLITTING
SUPERCELLS WILL REMAIN POSSIBLE WITH THE RIGHT MOVERS POSING THE
TORNADO THREAT AND THE LEFT MOVERS A HAIL THREAT. THE STORMS WILL
AFFECT SOUTHEAST ALABAMA AND CENTRAL PORTIONS OF THE FLORIDA
PANHANDLE THIS MORNING...SOUTHWEST GEORGIA AND WESTERN PORTIONS OF
THE FLORIDA BIG BEND AROUND MIDDAY...AND SOUTH CENTRAL GEORGIA AND
THE EASTERN BIG BEND IN THE AFTERNOON AND EVENING HOURS. THE
ENTIRE FRONTAL SYSTEM IS EXPECTED TO REMAIN PROGRESSIVE...THUS
LIMITING THE IMPACT TO ALREADY SWOLLEN AREA RIVERS. MANY RIVERS
REMAIN IN FLOOD ACROSS SOUTH GEORGIA AND NORTHWEST FLORIDA.
CONSULT LOCAL FLOOD WARNINGS AND FLOOD STATEMENTS FOR RIVER
CREST FORECASTS AND POTENTIAL FLOODING IMPACTS.

WINDS OVER THE AREA WILL BE SUSTAINED AT 15 TO 20 MPH WITH GUSTS
TO 30 MPH TODAY. THIS WILL POSE A HAZARD TO BOATERS ON AREA LAKES
AND A LAKE WIND ADVISORY IS IN EFFECT FROM MID MORNING UNTIL JUST
BEFORE SUNSET.

THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA
PANHANDLE AND BIG BEND BEACHES. WINDS OVER THE GULF OF MEXICO ARE
EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS THIS MORNING IN THE
PREFRONTAL ONSHORE FLOW...AND GET EVEN HIGHER AS FRONTAL PASSAGE
SHIFTS WINDS TO THE NORTHWEST LATE TODAY AND TONIGHT.

FINALLY...MUCH COLDER AIR WILL MOVE INTO THE REGION TONIGHT ON
GUSTY NORTHWEST WINDS. WIND CHILL READINGS WILL DROP INTO THE
LOWER TO MID 20S WEDNESDAY MORNING OVER SOUTHEAST ALABAMA AND
PARTS OF SOUTHWEST GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A WIDESPREAD FREEZE IS EXPECTED WEDNESDAY NIGHT...WITH FREEZE
DURATIONS OF 6 TO 8 HOURS OVER RURAL INLAND AREAS. IN FACT...A
HARD FREEZE WILL BE POSSIBLE IN THE NORMALLY COLDER AREAS OF THE
FLORIDA BIG BEND AND SOUTH GEORGIA. COASTAL AND URBAN AREAS WILL
NOT GET QUITE AS COLD. A LIGHT FREEZE IS ALSO EXPECTED THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

In the hours before

Special weather statement, Feb 26, 9:28 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 AM EST TUE FEB 26 2008

GAZ120-122-261530-
QUITMAN-RANDOLPH-
928 AM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN AND RANDOLPH
COUNTIES...

* UNTIL 1030 AM EST

AT 825 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EUFAULA...MOVING EAST AT 50 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Feb 26, 9:46 AM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
946 AM EST TUE FEB 26 2008

FLZ011-GAZ155-156-261530-
DECATUR-JACKSON-SEMINOLE-
946 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DECATUR...JACKSON AND
SEMINOLE COUNTIES...

* UNTIL 1030 AM EST/930 AM CST/

AT 941 AM EST/841 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
EAST OF DONALSONVILLE TO MARIANNA...MOVING NORTHEAST AT 55 MPH.

THESE STORMS WILL BE NEAR...
  WEST BAINBRIDGE BY 1020 AM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Feb 26, 9:50 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
950 AM EST TUE FEB 26 2008

GAZ121>124-142-261530-
CALHOUN-CLAY-EARLY-RANDOLPH-TERRELL-
950 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...CLAY...EARLY...
RANDOLPH AND TERRELL COUNTIES...

* UNTIL 1030 AM EST

AT 946 AM EST/846 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF CUTHBERT TO 6 MILES SOUTHWEST OF ABBEVILLE...MOVING EAST
AT 40 MPH.

THESE STORMS WILL BE NEAR...
  CUTHBERT BY 1000 AM EST.
  SHELLMAN BY 1010 AM EST.
  EDISON BY 1020 AM EST.
  BLAKELY BY 1025 AM EST.
  MORGAN BY 1030 AM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Feb 26, 10:13 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 AM EST TUE FEB 26 2008

GAZ145-146-261600-
COLQUITT-MITCHELL-
1013 AM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COLQUITT AND MITCHELL
COUNTIES...

* UNTIL 1100 AM EST

AT 1008 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF WHIGHAM...OR 13 MILES
NORTHEAST OF BAINBRIDGE...MOVING EAST AT 60 MPH.

THIS STORM WILL BE NEAR...
  PELHAM BY 1025 AM EST.
  MOULTRIE BY 1045 AM EST.
  NORMAN PARK BY 1050 AM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Feb 26, 10:21 AM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 AM EST TUE FEB 26 2008

ALZ067-069-GAZ121>127-142>144-261600-
BAKER-CALHOUN-CLAY-DOUGHERTY-EARLY-HENRY-HOUSTON-LEE-MILLER-RANDOLPH-
TERRELL-WORTH-
1021 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN...CLAY...
DOUGHERTY...EARLY...HENRY...HOUSTON...LEE...MILLER...RANDOLPH...
TERRELL AND WORTH COUNTIES...

* UNTIL 1100 AM EST/1000 AM CST/

AT 1019 AM EST/919 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
WEST OF SMITHVILLE TO DAWSON TO 6 MILES NORTH OF EDISON TO TAYLOR...
OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF DAWSON TO DAWSON
TO 10 MILES SOUTHEAST OF CUTHBERT TO 6 MILES SOUTHWEST OF DOWNTOWN
DOTHAN...MOVING EAST AT 65 MPH.

THESE STORMS WILL BE NEAR...
  COWARTS BY 930 AM CST.
  BLAKELY BY 1035 AM EST.
  MORGAN BY 1040 AM EST.
  LEESBURG BY 1045 AM EST.
  LEARY BY 1050 AM EST.
  ALBANY BY 1100 AM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Feb 26, 10:24 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1024 AM EST TUE FEB 26 2008

FLZ016-026-261615-
GADSDEN-LIBERTY-
1024 AM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN AND LIBERTY
COUNTIES...

* UNTIL 1115 AM EST

AT 1018 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 8 MILES SOUTHEAST OF CHATTAHOOCHEE...OR 22
MILES SOUTHWEST OF BAINBRIDGE...MOVING EAST AT 40 TO 45 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:20 AM ESTLake Wind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Feb 26, 5:23 AM ESTRed Flag WarningTAEBaker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 15 more38 hr
Feb 26, 11:12 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas63 min
Feb 26, 11:36 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes39 min
Feb 26, 11:55 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin35 min
Feb 26, 12:15 PM ESTSevere Thunderstorm WarningTAELanier, Lowndes30 min
Feb 26, 12:28 PM ESTTornado WarningTAELowndes17 min
Feb 26, 12:47 PM ESTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas28 min
Feb 26, 1:14 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes31 min
Feb 26, 2:39 PM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more37 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.